# SDR HALA2012032400119

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 36,311 hours, 6,714 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 2 FIRE LOOP STATUS MESSAGE.  FOUND BROKEN WIRE TO TERMINAL AT NR 2 LOOP ON ENGINE.  RETERMINATED IAW SWPM 20-30-00, OPS CHECKED GOOD.
